# SDR IPXA2025021805103

- Difficulty date: February 18, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64258
- Aircraft time: 25,149 hours, 3,687 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**EMERGENCY DECLARED** **ATB**  AFT FIRE CARGO INDICATION AT 2000 FT ON TK-OFF 35L. SMELLED SMOKE WHILE RUNNING CHECKLIST. NO OBSERVATION FROM FIRE DEPT. AIR TURN BACK.  OPEN
